On a generalization of martingales due to blake

Research output: Contribution to journalArticle

7 Scopus citations

Abstract

It is shown that any uniformly integrable fairer with time game (stochastic process) converges in L1.

Original languageEnglish (US)
Pages (from-to)275-278
Number of pages4
JournalPacific Journal of Mathematics
Volume48
Issue number1
DOIs
StatePublished - Jan 1 1973
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'On a generalization of martingales due to blake'. Together they form a unique fingerprint.

  • Cite this